# SDR UIEA2019022603391

- Difficulty date: February 25, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,713 hours, 10,736 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766088C
- Part serial: AAAR0Y1511
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT IDG INOP.( TRANSFERRED TO MDDR 107852. PERFORMED OIL SERVICE OF THE IDG PER AMM 12-13-03. THEN PERFORMED OPS TEST OF LEFT  IDG PER AMM 24-11-00. NO FAULTS. PERFORMED BPCU BITE PER FIM 24-20 FT 801, NO FAULTS. PERFORMED ENGINE RUN ISOLATED ELEC PWR TO LEFT IDG NO FAULTS.   LP 1022451: REPLACED IDG PER AMM 24-11-01-404-003-003. OPS CKS GOOD. THIS CLEARS DMI 107852. PLACARDS REMOVED AND MCC NOTIFIED.   )
